Proceedings of the Japan Academy, Series A, Mathematical Sciences

A base point free theorem of Reid type, II

Shigetaka Fukuda

Full-text: Open access

Abstract

Let $X$ be a complete algebraic variety over $\mathbf{C}$. We consider a log variety $(X, \Delta)$ that is weakly Kawamata log terminal. We assume that $K_X + \Delta$ is a $\mathbf{Q}$-Cartier $\mathbf{Q}$-divisor and that every irreducible component of $\lfloor \Delta \rfloor$ is $\mathbf{Q}$-Cartier. A nef and big $\mathbf{Q}$-Cartier $\mathbf{Q}$-divisor $H$ on $X$ is called nef and log big on $(X, \Delta)$ if $H \vert_B$ is nef and big for every center $B$ of non-``Kawamata log terminal'' singularities for $(X, \Delta)$. We prove that, if $L$ is a nef Cartier divisor such that $aL - (K_X + \Delta)$ is nef and log big on $(X, \Delta)$ for some $a \in \mathbf{N}$, then the complete linear system $|mL|$ is base point free for $m \gg 0$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 75, Number 3 (1999), 32-34.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148393960

Digital Object Identifier
doi:10.3792/pjaa.75.32

Mathematical Reviews number (MathSciNet)
MR1700734

Zentralblatt MATH identifier
0984.14001

Citation

Fukuda, Shigetaka. A base point free theorem of Reid type, II. Proc. Japan Acad. Ser. A Math. Sci. 75 (1999), no. 3, 32--34. doi:10.3792/pjaa.75.32. https://projecteuclid.org/euclid.pja/1148393960


Export citation

References

  • T. Fujita: Fractionally logarithmic canonical rings of algebraic surfaces. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 30, 685–696 (1984).
  • S. Fukuda: On base point free theorem. Kodai Math. J., 19, 191–199 (1996).
  • S. Fukuda: A generalization of the Kawamata-Viehweg vanishing theorem after Reid. Commun. Algebra, 24, 3265–3268 (1996).
  • S. Fukuda: A base point free theorem of Reid type. J. Math. Sci. Univ. Tokyo, 4, 621–625 (1997).
  • S. Fukuda: A base point free theorem for log canonical surfaces. Osaka J. Math. (preprint alg-geom/9705005) (to appear).
  • S. Helmke: On Fujita's conjecture. Duke Math. J., 88, 201–216 (1997).
  • Y. Kawamata: On the classification of non-complete algebraic surfaces. Lect. Notes Math., 732, 215–232 (1979).
  • Y. Kawamata: The cone of curves of algebraic varieties. Ann. Math., 119, 603–633 (1984).
  • Y. Kawamata: Log canonical models of algebraic 3-folds. Internat. J. Math., 3, 351–357 (1992).
  • Y. Kawamata: On Fujita's freeness conjecture for 3-folds and 4-folds. Math. Ann., 308, 491–505 (1997)
  • Y. Kawamata, K. Matsuda, and K. Matsuki: Introduction to the minimal model problem. Adv. Stud. Pure Math., 10, 283–360 (1987).
  • S. Keel, K. Matsuki, and J. McKernan: Log abundance theorem for threefolds. Duke Math. J., 75, 99–119 (1994).
  • J. Kollár (ed.): Flips and abundance for algebraic threefolds. Astérisque, 211, 1–258 (1992).
  • J. Kollár and S. Mori: Birational geometry of algebraic varieties. Cambridge Tracts in Math., 134, 1–320 (1998).
  • M. Reid: Commentary by M. Reid $($\S10 of Shokurov's paper “3-fold log-flips”$)$. Russian Acad. Sci. Izv. Math., 40, 195–200 (1993).
  • V.V. Shokurov: 3-fold log-flips. Russian Acad. Sci. Izv. Math., 40, 95–202 (1993).
  • E. Szabó: Divisorial log terminal singularities. J. Math. Sci. Univ. Tokyo, 1, 631–639 (1994).